# SDR AU961075

- Difficulty date: May 3, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747438
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap
- Condition: Damaged
- Location: Wing Le Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO11 AND NO16 LEADING EDGE FLAPS DAMAGED
